Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cindy2013

Counfused Diane 35 And Androcur

Recommended Posts

Hi Guys,

my endo pescribed me Diane 35 and Androcur because my testosterone levels were high.

I've been taking Diane 35 since october and Androcur 2,5mg since january.

I had super oily skin on my face and body+ body hair.

The oil production on my face has reduced but my body is still very oily.

I got my hormones checked a month ago my endo said that my hormones are balanced

but I still have bad skin I dont get it.

I asked her if I could try spiro or up my androcur dosage but she said no its too

dangerous.

I dont know what to do.

ps sorry for my english its not my first language

Link to comment
Share on other sites

I forgot to add

I've been using retin a 0.05% since 2011

I've tried Vitamin b5(2013) it worked for my face but not for my body.

Same with Vitamin D3.

I've started taking vitamin d3 5000iu again two weeks ago.

Link to comment
Share on other sites

I forgot to add

I've been using retin a 0.05% since 2011

I've tried Vitamin b5(2013) it worked for my face but not for my body.

Same with Vitamin D3.

I've started taking vitamin d3 5000iu again two weeks ago.

I was put on the same pills years ago...you must be in Europe, right? Androcur is too strong, it might be better if you switch to spiro at least but it's probably hard to get European doctors to prescribe it if you live in Europe.

Diane is also dangerous, esp. long term. It has been banned in some parts of Europe, e.g. France.

Don't blindly trust your doctor...you are taking things that might be stronger than what you need.

Link to comment
Share on other sites

I was on the same pill too and it was the only to work for me. Wishclean is right for the pill being forbidden and the others. Anyway, the combination to androcur indicates very high testosterone levels that need extra boost from drug apart from the pill. Stick to your prescription no matter what the blood tests show. It takes time to stabilize your hormones so follow your doctor's instructions. If you have doubts consult a gynecologist for a second opinion. After all diane 35 is birth control !!!

Link to comment
Share on other sites

Thanks for your response Wishclean. I knew that Diane 35 was banned in some parts in Europe.

I did my research before starting this combo. I tried the natural route licorice etc. but it did

nothing for my high testosterone levels.



Thanks for responding 5beauty.

I will continue to take them. How long did it take until you saw a difference in your skin?

Edited by cindy2013
Link to comment
Share on other sites

I am 7 years off the pill, but i have taken it two times in my life. The first one for a year, and the second time for three years cause i didnt want to stop it! As far as i can remember i had immidiate results, within the first month acne was stopped and till the third month face was clear from both acne and red marks. Of course i used a lot of creams to accelerate the process!

I had no side effects from the pill. If you have no significant health issues, and you dont smoke it is safe enough to take it when you are younger than 35 years old!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×